# SDR DXTA2020012103362

- Difficulty date: January 20, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 12,256 hours, 9,408 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Burned Out
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NLG INDICATOR LIGHT BURNT OUT - DURING APPROACH WITH GEAR HANDLE DOWN WE NOTICED WE DIDN'T HAVE GREEN NOSE GEAR DOWN AND LOCKED INDICATION. WE INITIATED A GO AROUND, COMPLETED LANDING GEAR WILL NOT EXTEND QRH EMERGENCY CHECKLIST AND USED GEAR BLOW DOWN PROCEDURES. STILL NOT GETTING GREEN INDICATIONS. USING LDG GEAR ROTARY TEST WE GET HORN, RED UNLOCK LIGHTS, GREEN LH AND RH MLGS GREEN LIGHTS BUT NO NOSE GEAR LIGHTS.  REMOVED AND REPLACED LANDING GEAR CONTROL LH,RH,NOSE AND UNLOCK INDICTOR LAMPS WITH NEW IAW AMM 31-13-00. RESET/SERVICED BLOW DOWN BOTTLE AND PERFORMED SEVERAL GEAR SWINGS INCLUDING HYDRAULIC SYSTEM BLEED IAW AMM 32-01-00.
